CSN Login
Members Online: 13

Pacemaker - long term effects - ED due to pacemaker and or heart pills

Stone77
Posts: 2
Joined: Jul 2010

The Hodgkins was cured a while ago, but the long term effects left my heart in trouble - it actually stopped. A pacemaker was added to bring back my electric pulses - all ok - but also came a few daily heart pills: Beta Blockers, etc - these were not actually directed to the electric problem. Now there is ED. Life with ED is a drag. Also the pacemaker tends to slow me down. The anti-ED pills don't work well. My feeling is that the cardiologist is stocking me up with pills recommended by the pharm sellers, not caring about my quality of life.
Any ideas?

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network